International Journal of Algebra

Online Edition, Vol. 10, 2016, no. 1-4

A. S. Diabang, O. Diankha, M. Ly, A. Rochdi
      A note on the real division algebras with non-trivial derivations
      International Journal of Algebra, Vol. 10, 2016, no. 1, 1-11
      http://dx.doi.org/10.12988/ija.2016.51167

A. Nagy
      On congruences on ultraproducts of algebraic structures
      International Journal of Algebra, Vol. 10, 2016, no. 1, 13-17
      http://dx.doi.org/10.12988/ija.2016.51170

Mingzhong Wu
      A class of complete Lie algebras I
      International Journal of Algebra, Vol. 10, 2016, no. 1, 19-25
      http://dx.doi.org/10.12988/ija.2016.51172

Shaojun Dai, Shangzhao Li
      Block-transitive 4-(v,k,4) designs and Suzuki groups
      International Journal of Algebra, Vol. 10, 2016, no. 1, 27-32
      http://dx.doi.org/10.12988/ija.2016.51277

Jacel Angeline V. Lingcong, Joemar C. Endam
      Direct product of B-algebras
      International Journal of Algebra, Vol. 10, 2016, no. 1, 33-40
      http://dx.doi.org/10.12988/ija.2016.51278

Burcu Nisanci Turkmen, Yildiz Aydin, Ali Pancar
      Closed cofinitely weak supplemented modules
      International Journal of Algebra, Vol. 10, 2016, no. 1, 41-47
      http://dx.doi.org/10.12988/ija.2016.51280

Jesus Efren Perez Terrazas, Carlos Jacob Rubio Barrios
      An exercise of combinatorics and an application to ditalgebras
      International Journal of Algebra, Vol. 10, 2016, no. 2, 49-52
      http://dx.doi.org/10.12988/ija.2016.51168

W. H. Basaffar, R. A. Hijazi
      Tensor categories and right coset representatives
      International Journal of Algebra, Vol. 10, 2016, no. 2, 53-69
      http://dx.doi.org/10.12988/ija.2016.6211

Yoshitaka Uchimura, Shuji Yamagata
      A remark on certain filtrations on the inner automorphism groups of central division algebras over local number fields
      International Journal of Algebra, Vol. 10, 2016, no. 2, 71-79
      http://dx.doi.org/10.12988/ija.2016.612

Zhengfei Wu, Jiangtao Shi
      A note on the number of non-cyclic subgroups of finite groups
      International Journal of Algebra, Vol. 10, 2016, no. 2, 81-85
      http://dx.doi.org/10.12988/ija.2016.613

Libo Zhao, Xiaohong Zhang
      Finite p-groups with large normal closures of non-normal cyclic subgroups
      International Journal of Algebra, Vol. 10, 2016, no. 2, 87-96
      http://dx.doi.org/10.12988/ija.2016.611

M. Khalid, Javed Khan, Azhar Iqbal
      New homomorphism between Grassmannian and infinitesimal complexes
      International Journal of Algebra, Vol. 10, 2016, no. 3, 97-112
      http://dx.doi.org/10.12988/ija.2016.6213

A. S. Diabang, O. Diankha, A. Rochdi
      On the automorphisms of absolute-valued algebras
      International Journal of Algebra, Vol. 10, 2016, no. 3, 113-123
      http://dx.doi.org/10.12988/ija.2016.51279

Randy C. Teves, Joemar C. Endam
      Direct product of BF-algebras
      International Journal of Algebra, Vol. 10, 2016, no. 3, 125-132
      http://dx.doi.org/10.12988/ija.2016.614

Jacel Angeline V. Lingcong, Joemar C. Endam
      Mappings of the direct product of B-algebras
      International Journal of Algebra, Vol. 10, 2016, no. 3, 133-140
      http://dx.doi.org/10.12988/ija.2016.615

R. Martinez-Villa
      G-algebras, Lie algebras, Hopf algebras
      International Journal of Algebra, Vol. 10, 2016, no. 4, 141-161
      http://dx.doi.org/10.12988/ija.2016.6215

Ali H. Hakami
      On estimates for the number of irreducible cyclotomic factors of a polynomial in an algebraic number field II
      International Journal of Algebra, Vol. 10, 2016, no. 4, 163-170
      http://dx.doi.org/10.12988/ija.2016.6319

Fernanda G. de Paula, Sergio M. Alves
      On the power of standard polynomial to M_{a,b}(E)
      International Journal of Algebra, Vol. 10, 2016, no. 4, 171-177
      http://dx.doi.org/10.12988/ija.2016.6214

B. A. F. Wehrfritz
      Orbitally sound groups of finite rank
      International Journal of Algebra, Vol. 10, 2016, no. 4, 179-191
      http://dx.doi.org/10.12988/ija.2016.6322

Azeb Alghanemi
      On geometry of ruled surfaces generated by the spherical indicatrices of a regular space curve II
      International Journal of Algebra, Vol. 10, 2016, no. 4, 193-205
      http://dx.doi.org/10.12988/ija.2016.6321